# SDR AU510001716

- Difficulty date: August 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1086366
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE RIB AT LOCATED AT WBL 432.65 SEVERED APPROXIMATELY 457.2MM (18IN) FORWARD OF THE TRAILING EDGE.
